MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCREW BIOSURE REGENESORB 11MM X 30MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCREW BIOSURE REGENESORB 11MM X 30MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number ED72204412
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient shows cystic formation around the tibial screw on mri at a follow up appt.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.If objective evidence, relevant information, package or product becomes available to assist with evaluation, the complaint will certainly be revisited.A review of relevant clinical/medical information in the reported issue, inclusive of technique and patient information, to include: ·patient information ·surgical procedure/post-operative care review ·device labeling (including technique guides, ifus, etc.) based the information provided it was reported the doctor believes the open architecture of the screw allowed fluid from the joint to run down into the tibial tunnel.In addition, the doctor reported, " i don't believe the patient has any pain at this point." since this screw is bio-compatible and no revision surgery has been scheduled.Its unknown how long after the procedure the mri was performed.No further clinical/medical assessment is warranted at this time.Approved by (b)(6) md on (b)(6) 2018.Based the information provided it was reported the doctor believes the open architecture of the screw allowed fluid from the joint to run down into the tibial tunnel.In addition, the doctor reported, " i don't believe the patient has any pain at this point." since this screw is bio-compatible and no revision surgery has been scheduled.Its unknown how long after the procedure the mri was performed.No further clinical/medical assessment is warranted at this time.Approved by (b)(6) md on (b)(6) 2018.

Brand Name
SCREW BIOSURE REGENESORB 11MM X 30MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7838705
Report Number1219602-2018-01160
Device Sequence Number1291000
Product Code MAI
UDI-Device Identifier00885554036886
UDI-Public(01)00885554036886(17)200505(10)50662852
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2020
Device Model NumberED72204412
Device Catalogue NumberED72204412
Device Lot Number50662852
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/31/2018
09/27/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date09/04/2018
10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR